# SDR CA040827005

- Difficulty date: August 23, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 7300 · Engine Fuel and Control
- Part: Connector
- Condition: Misinstalled
- Location: Fuel Pilot Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKE OFF, TOWER REPORTED VAPOR TRAILING FROM WING.  AC BACK FROM DEPARTURE.  APROX 2000 LBS OF FUEL LOST.  MAINT FOUND AUTO FEED SYS IN FAULT, CAUSING FUEL FROM CENTER TANK TRANSFERRED TO WING.  A CONNECTOR AT REAR SPAR FOR PILOT VALVE FOUND NOT PROPERLY INSTALLED.  ALSO SUSPECT THAT POWER SWITCH AT FUEL CONTROL PANEL KEPT ENERGIZED WITH ACCESS PANEL CLOSED, (SWITCH SHOULD BE FLIPPED OFF BY A CAM AT ACCESS DOOR IF SWITCH NOT MANUALLY PUT OFF IN ORDER TO PREVENT FUEL SPILLAGE FROM WINGS DURING TAKE OFF, IAW SL ).  THE SAME EVENT REOCCURRED ON AUG 27.  TAKE OFF WAS REJECTED. THE FUEL CONTROL PANEL WAS REPLACED FOR TROUBLESHOOTING AND AS PRECAUTIONARY MEASURE, AUTO FUEL FEED SYSTEM WAS DEACTIVATED.
